RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2019, Volume 80, Issue 2, Pages 179–195 (Mi mmo630)  

Спектральные свойства дифференциальных операторов с осциллирующими коэффициентами

N. F. Valeeva, Ya. T. Sultanaevb, È. A. Nazirovab

a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa
b Bashkir State Pedagogical University n. a. M. Akmulla, Ufa

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00250_а


Full text: PDF file (279 kB)
First page: PDF file
References: PDF file   HTML file
UDC: 517.984
MSC: 34L20, 47B38, 47E05
Received: 27.04.2019

Citation: N. F. Valeev, Ya. T. Sultanaev, È. A. Nazirova, “Спектральные свойства дифференциальных операторов с осциллирующими коэффициентами”, Tr. Mosk. Mat. Obs., 80, no. 2, MCCME, M., 2019, 179–195

Citation in format AMSBIB
\Bibitem{ValSulNaz19}
\by N.~F.~Valeev, Ya.~T.~Sultanaev, \`E.~A.~Nazirova
\paper Спектральные свойства дифференциальных операторов с~осциллирующими коэффициентами
\serial Tr. Mosk. Mat. Obs.
\yr 2019
\vol 80
\issue 2
\pages 179--195
\publ MCCME
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo630}


Linking options:
  • http://mi.mathnet.ru/eng/mmo630
  • http://mi.mathnet.ru/eng/mmo/v80/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:22
    References:4
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020